# SDR SWAA2021092320211

- Difficulty date: September 19, 2021
- Submitted: September 23, 2021
- Operation: Air carrier
- Aircraft: N8610A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36635
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Floor Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 241D DELAMINATED / PREPARED DAMAGED AREA FOR REPAIR AND REPAIRED AT FLOOR PANEL 241D AS PER B737-800 SRM 53-00-50-2R-7 MATERIAL USED PO 1694548 AND PO 1714421
